# SDR COM60505

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16410101
- Condition: Leaking
- Location: Nlg
- Part time: 4,139 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK NOSE LANDING GEAR.  REPLACED THE NLG DRAG BRACE.
